# SDR COMA0660460

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N523CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7821
- Aircraft time: 8,066 hours, 7,189 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE142F1000
- Part serial: 70974193
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5326 - DURING CLIMBOUT OF CVG THE LEFT ENGINE OIL PRESSURE INDICATED ZERO PSI, FLIGHT RETURNED TO CVG.  REPLACED THE LEFT ENGINE OIL PRESSURE TRANSDUCER.
